Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 9, Number 3

All articles in this issue are freely accessible.

On a quasi-linear parabolic equation occurring in aerodynamics
Julian D. Cole.
Quart. Appl. Math. 9 (1951), 225-236
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 42889
Compressible flows with degenerate hodographs
J. H. Giese.
Quart. Appl. Math. 9 (1951), 237-246
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 42895
On torsion of prisms with longitudinal holes
Chih-Bing Ling.
Quart. Appl. Math. 9 (1951), 247-262
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 42923
The torsion and stretching of spiral rods. I
H. Ōkubo.
Quart. Appl. Math. 9 (1951), 263-272
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 42310
The effect of initial deformations on the behaviour of a cylindrical shell under axial compression
P. Cicala.
Quart. Appl. Math. 9 (1951), 273-293
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 47487
On the plane problem of a perfect plastic body
Hilda Geiringer.
Quart. Appl. Math. 9 (1951), 295-308
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 43702
Note on the torsional rigidity of semi-circular bars
P. I. Sheng.
Quart. Appl. Math. 9 (1951), 309-310
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 42308
On the least eigenvalue of Hill’s equation
C. R. Putnam.
Quart. Appl. Math. 9 (1951), 310-314
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 44706
A note on my paper “On steady laminar, two-dimensional jets in compressible viscous gases far behind the slit”
M. Z. Krzywoblocki.
Quart. Appl. Math. 9 (1951), 310-310
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99603
A modification of Southwell’s method
W. H. Ingram.
Quart. Appl. Math. 9 (1951), 314-315
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 42217
The Laplacian and mean values
R. M. Redheffer and R. Steinberg.
Quart. Appl. Math. 9 (1951), 315-317
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 41893
A note on asymptotic stability
H. A. Antosiewicz.
Quart. Appl. Math. 9 (1951), 317-319
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 42580
Conditions satisfied by the expansion and vorticity of a viscous fluid in a fixed container
J. L. Synge.
Quart. Appl. Math. 9 (1951), 319-322
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 50083
Conformal mappings for certain doubly connected domains
J. A. McFadden.
Quart. Appl. Math. 9 (1951), 323-329
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 42520
Effect of a rigid elliptic disk on the stress distribution in an orthotropic plate
A. J. Owens and C. B. Smith.
Quart. Appl. Math. 9 (1951), 329-333
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 42294

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website